Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Is excessive sweating caused due to diabetes?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 362 Questions
i am 47 female, i have surgery induced diabetes from removal of 80 % of pancrease, i have fibromyalgia, i have severe hot attacks and sweat beyond normal, totally drenched have taken horemones with no relief, what else could cause excessive heat and sweating dripping wet many times a day cannot go outside without braeking into a severe wet sweat help !
Posted Mon, 7 May 2012 in Diabetes
Answered by Dr. Kiran Kumar 3 hours later
Hi Chasju,

Thanks for your quey.

Excessive sweating can be due to many causes.

Some people have excess sweating of only palms and soles.
Some have generalized excessive sweating.

Such conditions are known as Hyperhydrosis. It can be primary as well as secondary
Although the exact pathophysiology of primary hyperhidrosis is yet to be determined, there is much evidence for abnormalities in autonomic nervous system function.
Secondary is related to Medications, Anxiety/Stress, Menopause etc.

You should evaluate yourself for Peri-Menopausal symptoms as such hot attacks can occur in such situations.
Of the medications you are currently taking, Cymbalta (Duloxetine) and Lisinopril are known to cause hyperhydrosis. You should consult your primary physician and get these medicine modified.

Hope this answers your query

Thanks and Regards
Dr Kiran
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor